# SDR DL72S951048

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622162
- Condition: Damaged
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHOP INSPECTION RT WING NR 5 SLAT WEB, FORWARD OF ACTUATOR RIBS WAS FOUND WITH ENLARGED HOLES AT RIB ATTACH POINT.  REPAIRED PER SRM 57-50-3 FIG 4.
